# SDR A6WA2017072445116

- Difficulty date: July 13, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 39,184 hours, 36,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 60035031317
- Condition: Damaged
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CAP HAS OVERSIZED FASTENER HOLES AT BS 605 TO 621, LBL 27.  REPLACED THE FLOORBEAM CAP IAW 17-170.
